Bessa, MárioTorres, Maria Joana2023-05-242023-05-242015Mário Bessa, Maria Joana Torres, The C0 general density theorem for geodesic flows, Comptes Rendus Mathematique, 353, 6, 2015, Pages 545-5491631-073Xhttp://hdl.handle.net/10400.2/13822Given a closed Riemannian manifold, we prove the C0-general density theorem for continuous geodesic flows. More precisely, we prove that there exists a residual (in the C0-sense) subset of the continuous geodesic flows such that, in that residual subset, the geodesic flow exhibits dense closed orbits.engThe C0 general density theorem for geodesic flowsjournal article10.1016/j.crma.2015.03.012